# SDR IXXA20141031027

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 57,103 hours, 21,061 cycles
- Engine: Pwa PW2037
- Engine time: 49,381 hours, 18,066 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENG OIL FILTER BYPASS MSG.  AS DIRECTED BY QRH CREW SHUT LT ENG DOWN & DIVERTED FLIGHT.  ACFT GNDED, WORK IN PROGRESS.
